# SDR QXEA2018040400134

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,097 hours, 41,971 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION AFTER TAKEOFF. FLAPS STUCK AT 4 DEGREES. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. COMPLIED WITH FIM 27-50-00-810-802.  INTERROGATED CDS IAW AMM 45-00-27-742-802.   FOUND FC PG 1 ECU BIT, PG 2, HYD PRESSURE LOSS, ECU BIT AND PG 3, LT POS AT 1922 TRANSMITTER, RT POSITION TRANSMITTER AT 1965 AND FLAP LEVER TRANSDUCER 63.  COMPLIED WITH FIM 27-50-00-810-802, STEPS 1, 2, 3A AND 5.  OPS TESTED THE FLAPS GOOD.  NO FLAP POWER CAUTION LIGHT, NO FAULT CODES PRESENT.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE. NO PARTS REPLACED.
